# SDR SIMA20130621003

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 26,985 hours, 23,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE FLOOR PROXIMITY LIGHTS OUT AT ROWS 4-5.  ACFT REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHTING DC/AC INVERTER IAW AMM 33-50-01. THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
